MathSciNet Relay Station
MathSciNet bibliographic data
MR702298 (85a:30018) 30C20 (03C60 20G20 30C25)
Rubel, Lee A. Conformal inequivalence of annuli and the first-order theory of subgroups of ${\rm PSL}(2,\,{\bf R})$. Proc. Amer. Math. Soc. 88 (1983), no. 4, 679–683.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement